# SDR F3LA2024041900052

- Difficulty date: April 12, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N336FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08357
- Aircraft time: 18,413 hours, 8,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LTPR NR 5001313278-0040 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. AFTER DVI CABIN FLOOR STRUCTURE FOUND CORROSION ON RH DOOR SILL ATTACHMENT HOLES, REPAIR IS REQUIRE AS PER A320N SRM 53-41-14-300-001 REV. 39.   REPAIRED RH DOOR SILL ATTACHMENT HOLES AS PER A320N SRM 53-41-14-300-001 REV. 39 MX ACTION IS ACCEPTABLE.
